97%(90)87 out of 90 people found this document helpful
This preview shows page 31 - 34 out of 38 pages.
Question 81 1 out of 1 pointsA 46-year-old white American has been prescribed a drug that binds to acid glycoproteins. The nurse understands that white Americans usually receive Question 82 1 out of 1 pointsA home health Nurse Practitioner is performing a home visit to an elderly client who has early-stage dementia. The Nurse Practitioner observes that some of the client's pill bottles are empty, even though the client is not due for refills for 2 weeks. What nursing diagnosis should the Nurse Practitioner prioritize when planning this client's care?Question 83 1 out of 1 points
A 55-year-old man's hypertension has not responded adequately to his current medication regimen consisting or an ACE inhibitor, a beta-blocker and a thiazide diuretic. As a result, he will soon begin takinghydralazine (Apresoline) in addition to his existing antihypertensives. The addition of this medication to his regimen means that the nurse must prioritize which of the following nursing actions? Question 84 1 out of 1 pointsA teenage boy has undergone a diagnostic workup following several months of persistent, bloody diarrhea that appears to lack an infectious etiology. The boy has also experienced intermittent abdominal pain and has lost almost 15 pounds this year. Which of the following medications is most likely to treat this boy's diagnosis? Question 85 1 out of 1 pointsA patient has GERD and is taking ranitidine (Zantac). She continues to have gastric discomfort and asks whether she can take an antacid. Which of the following is an appropriate response by the nurse? Question 86 1 out of 1 points
To maximize the therapeutic effect of diphenoxylate HCl with atropine sulfate, the nurse will instruct the patient to take the medication Question 87 1 out of 1 pointsThe Nurse Practitioner is performing patient education for a woman who will soon begin treatment of hyperlipidemia with simvastatin (Zocor). The patient has asked the Nurse Practitioner if there are any "bad side effects" that she should be aware of. Which of the following statements should underlie the nurse's response?